# SDR LR7A02105

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 33808612
- Condition: Corroded
- Location: Fs228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HST5325 FOUND CREW ENTRANCE FLOOR STRAP CORRODED.  FS228, LBL59, WL146.REPLACED STRAP IAW SRM SMP 583-51-70.  NR0287.
